# SDR AALA202306209889

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 26,370 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAULTING DURING CIDS 1 TEST PER PERIODIC SERVICE CHECK. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 12WL. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
